MAUDE Adverse Event Report: HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4,8X12MM

HAGER & MEISINGER GMBH OKTAGON BLT RC DENTAL IMPLANT 4,8X12MM
Model Number 3624007DU0000
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.[(b)(4)].
 
Event or Problem Description
Missing primary stability due to soft bone quality.

Brand Name
OKTAGON BLT RC DENTAL IMPLANT 4,8X12MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstr. 10
neuss, nordrhein-westfalen 41468
GM  41468
MDR Report Key10318576
Report Number8010516-2020-00002
Device Sequence Number16316067
Product Code DZE
UDI-Device IdentifierE0HM240071
UDI-Public+E0HM240071/$B23493/14D20230131V
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number3624007DU0000
Device Lot NumberB23493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR